Alert archive / Colorado / Winter Storm Warnings in 2015

Winter Storm Warning 7, NWS Denver/Boulder, CO

March 18, 20157 counties in Colorado

NWS Denver/Boulder, CO issued this winter storm warning at Mar 18, 2015, 6:00 AM MDT for 7 counties in Colorado. It took effect at Mar 18, 2015, 6:00 PM MDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 18, 2015, 6:00 AM MDT (12:00 UTC)
In effect from
Mar 18, 2015, 6:00 PM MDT
Expired
Mar 19, 2015, 4:57 AM MDT
In force
11 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Clear Creek County, CO, Gilpin County, CO, Grand County, CO, Jefferson County, CO, Park County, CO, Summit County, CO

The radar

The Denver radar (KFTG), 97 km from the middle of the area, began a volume at 12:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 0.0 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1846 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WWUS45 KBOU 181200
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
600 AM MDT WED MAR 18 2015

COZ034-182000-
/O.UPG.KBOU.WS.A.0004.150319T0000Z-150320T0000Z/
/O.NEW.KBOU.WS.W.0007.150319T0000Z-150320T0000Z/
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
600 AM MDT WED MAR 18 2015

...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM
MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 6 PM MDT THURSDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* TIMING...RAIN AND SNOW SHOWERS WILL DEVELOP BY THE AFTERNOON
  WITH A SLIGHT CHANCE FOR A FEW THUNDERSTORMS. SNOW LEVELS NEAR
  11 THOUSAND FEET TODAY WILL DROP TO 8500 FEET TONIGHT AS SNOW
  BECOMES WIDESPREAD...ESPECIALLY ALONG THE FRONT RANGE MOUNTAINS
  AS UPSLOPE DEVELOPS. THE SNOW WILL END FROM NORTH TO SOUTH
  THURSDAY EVENING.

* SNOW ACCUMULATIONS...5 TO 12 INCHES...WITH THE HEAVIEST AMOUNTS
  ALONG THE FRONT RANGE MOUNTAINS.

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH COUNTRY
  SHOULD BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS... SLOW
  TRAVEL...SNOW PACKED OR SLUSHY ROADS...AND POOR VISIBILITY IN
  SPOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

COZ033-182000-
/O.UPG.KBOU.WS.A.0004.150319T0000Z-150320T0000Z/
/O.NEW.KBOU.WW.Y.0015.150319T0000Z-150319T2100Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
600 AM MDT WED MAR 18 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
3 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 3 PM MDT THURSDAY. THE WINTER STORM WATCH IS NO LONGER
IN EFFECT.

* TIMING... RAIN AND SNOW SHOWERS WILL DEVELOP BY THE AFTERNOON
  WITH A SLIGHT CHANCE FOR A FEW THUNDERSTORMS. SNOW LEVELS NEAR
  11 THOUSAND FEET TODAY WILL DROP TO 8500 FEET TONIGHT AS SNOW
  BECOMES WIDESPREAD...ESPECIALLY ALONG THE FRONT RANGE MOUNTAINS
  FROM ROCKY MOUNTAIN NATIONAL PARK AND SOUTHWARD AS UPSLOPE
  DEVELOPS. THE SNOW WILL DIMINISH FROM NORTH TO SOUTH THURSDAY
  AFTERNOON.

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH THE HEAVIEST SNOW OVER
  ROCKY MOUNTAIN NATIONAL PARK AND SOUTHWARD.

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH COUNTRY
  SHOULD BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS... SLOW
  TRAVEL...SNOW PACKED OR SLUSHY ROADS...AND POOR VISIBILITY IN
  SPOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

COZ036-037-182000-
/O.NEW.KBOU.WW.Y.0015.150319T0300Z-150320T0000Z/
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL...
LAKE GEORGE...SOUTH PARK
600 AM MDT WED MAR 18 2015

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO
6 PM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 9 PM THIS
EVENING TO 6 PM MDT THURSDAY.

* TIMING...RAIN AND SNOW SHOWERS WILL DEVELOP THIS AFTERNOON OVER
  SOUTH PARK AND LATER THIS AFTERNOON OVER THE SOUTHERN FOOTHILLS.
  SNOW LEVELS NEAR 11 THOUSAND FEET TODAY WILL DROP TO 8500 FEET
  TONIGHT AS SNOW BECOMES WIDESPREAD...ESPECIALLY AS A FRONT
  PUSHES INTO THE AREA WITH UPSLOPE FLOW DEVELOPING. THE SNOW WILL
  DIMINISH FROM NORTH TO SOUTH THURSDAY EVENING.

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH HIGHEST AMOUNTS IN
  SOUTH PARK AND IN THE FOOTHILLS ABOVE 8000 FT.

* IMPACTS...PERSONS PLANNING TRAVEL THROUGH THE AREA SHOULD BE
  PREPARED FOR HAZARDOUS DRIVING CONDITIONS... SLOW TRAVEL...SNOW
  PACKED OR SLUSHY ROADS...AND POOR VISIBILITY IN SPOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
3 follow-up statements
432 
WWUS45 KBOU 181854
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1254 PM MDT WED MAR 18 2015

SNOW WILL MOVE INTO THE MOUNTAINS THIS EVENING WITH A SLIGHT
CHANCE OF MIXED RAIN AND SNOW AND ISOLATED THUNDERSTORMS DURING
THE AFTERNOON HOURS. SNOW WILL ACCUMULATE OVERNIGHT AS
TEMPERATURES COOL. THE HIGHEST AMOUNTS WILL BE IN THE MOUNTAIN
AREAS SOUTH OF I-70 AND PARK COUNTY ABOVE 8500 FT WITH AMOUNTS OF
5 TO 12 INCHES. ROADS WILL BECOME HAZARDOUS OVERNIGHT WITH SLICK
AND SLUSHY ROADS ALONG WITH POOR VISIBILITY.

COZ034-190300-
/O.CON.KBOU.WS.W.0007.150319T0000Z-150320T0000Z/
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
1254 PM MDT WED MAR 18 2015

...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM MDT THURSDAY...

* TIMING...RAIN AND SNOW SHOWERS WILL DEVELOP BY THE AFTERNOON 
  WITH A SLIGHT CHANCE FOR A FEW THUNDERSTORMS. SNOW LEVELS NEAR 
  11 THOUSAND FEET TODAY WILL DROP TO 8500 FEET TONIGHT AS SNOW 
  BECOMES WIDESPREAD...ESPECIALLY ALONG THE FRONT RANGE 
  MOUNTAINS AS UPSLOPE DEVELOPS. THE SNOW WILL END FROM NORTH TO 
  SOUTH THURSDAY EVENING. 

* SNOW ACCUMULATIONS...5 TO 12 INCHES...WITH THE HEAVIEST AMOUNTS
  ALONG THE FRONT RANGE MOUNTAINS MAINLY SOUTH OF I-70.

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH 
  COUNTRY SHOULD BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS... 
  SLOW TRAVEL...SNOW PACKED OR SLUSHY ROADS...AND POOR 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

COZ033-190300-
/O.CON.KBOU.WW.Y.0015.150319T0000Z-150319T2100Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
1254 PM MDT WED MAR 18 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS
EVENING TO 3 PM MDT THURSDAY...

* TIMING... RAIN AND SNOW SHOWERS WILL DEVELOP BY THE AFTERNOON 
  WITH A SLIGHT CHANCE FOR A FEW THUNDERSTORMS. SNOW LEVELS NEAR 
  11 THOUSAND FEET TODAY WILL DROP TO 8500 FEET TONIGHT AS SNOW 
  BECOMES WIDESPREAD...ESPECIALLY ALONG THE FRONT RANGE 
  MOUNTAINS FROM ROCKY MOUNTAIN NATIONAL PARK AND SOUTHWARD AS 
  UPSLOPE DEVELOPS. THE SNOW WILL DIMINISH FROM NORTH TO SOUTH 
  THURSDAY AFTERNOON. 

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH THE HEAVIEST SNOW 
  OVER ROCKY MOUNTAIN NATIONAL PARK AND SOUTHWARD. 

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH 
  COUNTRY SHOULD BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS... 
  SLOW TRAVEL...SNOW PACKED OR SLUSHY ROADS...AND POOR 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

COZ036-037-190300-
/O.CON.KBOU.WW.Y.0015.150319T0300Z-150320T0000Z/
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL...
LAKE GEORGE...SOUTH PARK
1254 PM MDT WED MAR 18 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 9 PM THIS
EVENING TO 6 PM MDT THURSDAY...

* TIMING...RAIN AND SNOW SHOWERS WILL DEVELOP THIS AFTERNOON 
  OVER SOUTH PARK AND LATER THIS AFTERNOON OVER THE SOUTHERN 
  FOOTHILLS. SNOW LEVELS NEAR 11 THOUSAND FEET TODAY WILL DROP 
  TO 8500 FEET TONIGHT AS SNOW BECOMES WIDESPREAD...ESPECIALLY 
  AS A FRONT PUSHES INTO THE AREA WITH UPSLOPE FLOW DEVELOPING. 
  THE SNOW WILL DIMINISH FROM NORTH TO SOUTH THURSDAY EVENING. 

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH HIGHEST AMOUNTS IN 
  SOUTH PARK AND IN THE FOOTHILLS ABOVE 8000 FT. 

* IMPACTS...PERSONS PLANNING TRAVEL THROUGH THE AREA SHOULD BE 
  PREPARED FOR HAZARDOUS DRIVING CONDITIONS... SLOW TRAVEL...
  SNOW PACKED OR SLUSHY ROADS...AND POOR VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
486 
WWUS45 KBOU 190230
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
830 PM MDT WED MAR 18 2015

SNOW WILL CONTINUE IN THE MOUNTAINS OVERNIGHT AND THURSDAY. SNOW
WILL ACCUMULATE OVERNIGHT AS TEMPERATURES COOL. THE HIGHEST
AMOUNTS WILL BE IN THE MOUNTAIN AREAS SOUTH OF I-70 AND PARK
COUNTY ABOVE 8000 FT WITH AMOUNTS OF 5 TO 12 INCHES. ROADS WILL
BECOME HAZARDOUS OVERNIGHT WITH SLICK AND SLUSHY ROADS ALONG WITH
POOR VISIBILITY.

COZ034-191200-
/O.CON.KBOU.WS.W.0007.000000T0000Z-150320T0000Z/
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
830 PM MDT WED MAR 18 2015

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MDT
THURSDAY...

* TIMING...SNOW WILL CONTINUE TONIGHT AND DECREASE LATE THURSDAY.

* SNOW ACCUMULATIONS...5 TO 12 INCHES...WITH THE HEAVIEST AMOUNTS
  ALONG THE FRONT RANGE MOUNTAINS SOUTH OF I-70.

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH 
  COUNTRY SHOULD BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS... 
  SLOW TRAVEL...SNOW PACKED OR SLUSHY ROADS...AND POOR 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING.  SIGNIFICANT AMOUNTS OF
SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN
AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

COZ033-191200-
/O.CON.KBOU.WW.Y.0015.000000T0000Z-150319T2100Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
830 PM MDT WED MAR 18 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 3 PM MDT
THURSDAY...

* TIMING...AREAS OF SNOW WILL CONTINUE OVERNIGHT AND DIMINISH
  FROM NORTH TO SOUTH THURSDAY AFTERNOON.

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH THE HEAVIEST SNOW 
  OVER ROCKY MOUNTAIN NATIONAL PARK AND SOUTHWARD. 

* IMPACTS...PERSONS PLANNING TRAVEL INTO THE COLORADO HIGH 
  COUNTRY SHOULD BE PREPARED FOR HAZARDOUS DRIVING CONDITIONS... 
  SLOW TRAVEL...SNOW PACKED OR SLUSHY ROADS...AND POOR 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

COZ036-037-191200-
/O.CON.KBOU.WW.Y.0015.150319T0300Z-150320T0000Z/
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL...
LAKE GEORGE...SOUTH PARK
830 PM MDT WED MAR 18 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT
THURSDAY...

* TIMING...SNOW SHOWERS WILL CONTINUE OVERNIGHT AND MOST OF
  THURSDAY. RAIN WILL OCCUR AT LOWER ELEVATIONS...MAINLY THIS
  EVENING. SNOW LEVELS ARE AROUND 9 THOUSAND FEET THIS EVENING.
  THEY WILL SLOWLY FALL OVERNIGHT TO 6000 TO 7000 FEET BY THURSDAY
  MORNING AS SNOW BECOMES WIDESPREAD. THE SNOW WILL DIMINISH FROM
  NORTH TO SOUTH THURSDAY AFTERNOON.

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH HIGHEST AMOUNTS IN 
  SOUTH PARK AND IN THE FOOTHILLS ABOVE 8000 FT. 

* IMPACTS...PERSONS PLANNING TRAVEL THROUGH THE AREA SHOULD BE 
  PREPARED FOR HAZARDOUS DRIVING CONDITIONS... SLOW TRAVEL... 
  SNOW PACKED OR SLUSHY ROADS...AND POOR VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$
295 
WWUS45 KBOU 191057
WSWBOU

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
457 AM MDT THU MAR 19 2015

PERIODS OF SNOW WILL OCCUR IN THE MOUNTAIN AND FOOTHILLS THROUGH
THE DAY. THE HIGHEST AMOUNTS WILL BE IN THE MOUNTAIN AREAS SOUTH
OF I-70 AND PARK COUNTY ABOVE 8000 FEET. 

COZ034-191900-
/O.CAN.KBOU.WS.W.0007.000000T0000Z-150320T0000Z/
/O.EXA.KBOU.WW.Y.0015.000000T0000Z-150320T0000Z/
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-
INCLUDING THE CITIES OF...BERTHOUD PASS...BRECKENRIDGE...
EAST SLOPES MOSQUITO RANGE...EAST SLOPES SOUTHERN GORE RANGE...
EISENHOWER TUNNEL...INDIAN PEAKS...KENOSHA MOUNTAINS...
MOUNT EVANS...WILLIAMS FORK MOUNTAINS...WINTER PARK
457 AM MDT THU MAR 19 2015

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM MDT THIS
EVENING...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT UNTIL 6 PM MDT
THIS EVENING. THE WINTER STORM WARNING HAS BEEN CANCELLED.

* TIMING...SNOW SHOWERS WILL CONTINUE TODAY. SOME RAIN MAY MIX
  WITH THE SNOW IN ELEVATIONS BELOW 9500 FEET THIS
  AFTERNOON...MAINLY IN SUMMIT COUNTY VALLEYS. SNOW SHOWERS WILL
  DIMINISH BY THIS EVENING.

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH THE HEAVIEST AMOUNTS
  ON THE EASTERN SLOPE OF THE FRONT RANGE FROM AROUND MOUNT EVANS
  SOUTHWESTWARD TO AROUND MOSQUITO PASS.

* IMPACTS...PERSONS PLANNING TRAVEL THROUGH THE AREA SHOULD BE
  PREPARED FOR SLUSHY OR SNOW COVERED ROADS...MAINLY IN THE
  HEAVIER SNOW SHOWERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

COZ033-191200-
/O.CAN.KBOU.WW.Y.0015.000000T0000Z-150319T2100Z/
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
INCLUDING THE CITIES OF...CAMERON PASS...
LARAMIE AND MEDICINE BOW MOUNTAINS...RABBIT EARS RANGE...
ROCKY MOUNTAIN NATIONAL PARK...WILLOW CREEK PASS
457 AM MDT THU MAR 19 2015

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE WINTER
WEATHER ADVISORY. 

ONLY SCATTERED SNOW SHOWERS WILL OCCUR TODAY. ADDITIONAL
ACCUMULATIONS WILL BE 2 INCHES OR LESS.

$$

COZ036-037-191900-
/O.CON.KBOU.WW.Y.0015.000000T0000Z-150320T0000Z/
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
INCLUDING THE CITIES OF...BAILEY...CENTRAL CITY...EVERGREEN...
GEORGETOWN...IDAHO SPRINGS...WESTCREEK...FAIRPLAY...HARTSEL...
LAKE GEORGE...SOUTH PARK
457 AM MDT THU MAR 19 2015

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

* TIMING...PERIODS OF SNOW WILL CONTINUE THROUGH THE DAY. SOME
  RAIN MAY MIX IN WITH THE SNOW THIS AFTERNOON...MAINLY BELOW 8000
  FEET. THE SNOW WILL DECREASE LATE THIS AFTERNOON INTO EARLY
  EVENING.

* SNOW ACCUMULATIONS...3 TO 8 INCHES...WITH HIGHEST AMOUNTS IN
  SOUTH PARK AND IN THE FOOTHILLS ABOVE 8000 FT.

* IMPACTS...PERSONS PLANNING TRAVEL THROUGH THE AREA SHOULD BE
  PREPARED FOR SLUSHY OR SNOW COVERED ROADS...MAINLY IN THE
  HEAVIER SNOW SHOWERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW MEANS THAT PERIODS OF SNOW
WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW
COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

&&

$$

BARJENBRUCH

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this winter storm warning went out at Mar 18, 4:23 AM MDT, 1 hour 37 minutes earlier.

Area forecast discussion, Mar 18, 4:23 AM MDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
423 AM MDT WED MAR 18 2015

.SHORT TERM...(TODAY THROUGH TONIGHT )
ISSUED AT 423 AM MDT WED MAR 18 2015

SUBTROPICAL MOISTURE HAS BEGUN PUSHING INTO THE STATE IN THE
SOUTHWEST FLOW ALOFT. INCREASED CLOUD COVER OVERNIGHT AND SOME
LIGHT SHOWERS OVER THE WESTERN SLOPE WILL CONTINUE TO INCREASE
TODAY AS THE SYSTEM GETS CLOSER. UNSEASONABLE WARM AIR IN THE
SOUTHWEST FLOW WILL ALLOW FOR THE EXPECTED INCREASING SHOWERS OVER
THE MOUNTAINS TO BE RAIN TODAY...WITH SNOW LEVELS UP NEAR 11K
FT...AND OVERALL WARMER MAXIMUM TEMPERATURES OVER THE FORECAST
AREA. AS THE SHOWERS BECOME WIDESPREAD THIS AFTERNOON...COULD PICK
UP A COUPLE INCHES ABOVE 11K FT IN THE CONVECTIVE ENVIRONMENT.
ENOUGH INSTABILITY MAY ALLOW FOR A WEAK THUNDERSTORM OR TWO OVER
THE HIGH MOUNTAINS THIS AFTERNOON. THE REGION BECOMES PLACED UNDER
THE RIGHT ENTRANCE REGION OF THE JET THIS AFTERNOON THROUGH
TONIGHT...AND THE SURFACE LOW WILL MOVE SOUTH TO ALLOW COOLER AIR
TO PUSH INTO THE STATE. WITH MOISTURE INCREASING...THIS WILL ALLOW
FOR MORE WIDESPREAD PRECIPITATION OVER THE STATE AND SOME UPSLOPE
FORMING TO BRING THE PRECIPITATION DOWN ONTO THE PLAINS. COOLER
AIR WILL ALLOW FOR SNOW LEVELS TO START DROPPING OVER THE
MOUNTAINS HOWEVER MOST MOISTURE AND EASTERLY UPSLOPE FLOW IS
PROGGED ALONG AND SOUTH OF I70. HAVE UPGRADED THE WINTER STORM
WATCH TO A WARNING FOR ZONE 34 STARTING THIS EVENING AND GOING
THROUGH THURSDAY AFTERNOON...WITH 4 TO 12 INCHES EXPECTED...FOCUSING
THE HEAVIER AMOUNTS ALONG THE FRONT RANGE MOUNTAINS RATHER THAN
SUMMIT COUNTY. ISSUED A WINTER WEATHER ADVISORY FOR THE MOUNTAINS
OF ZONE 33...AS LESS UPSLOPE FLOW AND MOISTURE WILL LIMIT SNOWFALL
AMOUNTS TO ABOUT 2 TO 5 INCHES....BUT WILL LIKELY SEE ADVISORY
AMOUNTS OF 4 TO 8 INCHES IN RMNP AND INDIAN PEAKS OF BOULDER
COUNTY. THEN ADDED SOUTH PARK AND THE SOUTHERN FOOTHILLS INTO A
WINTER WEATHER ADVISORY AFTER MIDNIGHT WHEN A COOLER PUSH IS
EXPECTED. THIS IS MAINLY FOR THE HIGHER ELEVATIONS....ABOVE 8000
FT.

AS FOR THE PLAINS...COULD SEE A FEW RAIN SHOWERS MOVE OFF THE
MOUNTAINS AND OVER THE URBAN CORRIDOR THIS AFTERNOON. AS THE
SURFACE LOW DROPS SOUTH IN THE AFTERNOON...COOLER AIR AND UPSLOPE
FLOW WILL PUSH INTO THE PLAINS. THIS WILL HELP SATURATE THE
AIRMASS MORE AND SPREAD SHOWERS EAST AND TRANSITION MORE TO A
STRATIFORM EVENT. MODELS ARE SHOWING A TREND OF THE SYSTEM PUSHING
SOUTH FOR A DECREASE IN RAIN ACTIVITY OVER THE NORTHERN HALF OF
THE FORECAST AREA AFTER MIDNIGHT...HAVE FOCUSED THE HIGHEST POPS
OVER THE SOUTHERN HALF. QPF AMOUNTS OF A QUARTER TO UP TO THREE
QUARTERS OF AN INCH IS EXPECTED TONIGHT...WITH THE HIGHER AMOUNTS
OVER THE DENVER METRO AREA...PALMER DIVIDE AND SOUTHERN FOOTHILLS.
TEMPERATURES AT THIS TIME ARE EXPECTED TO STAY IN THE MID
30S...EXCEPT LOWER 30S OVER THE HIGHER TERRAIN OF THE PALMER AND
CHEYENNE RIDGES WHERE SOME LIGHT SNOW ACCUMULATION WILL LIKELY
OCCUR BY SUNRISE. BUT OTHERWISE MOST OF THE PLAINS SHOULD REMAIN
RAIN...OR SEE SOME SNOW MIXING IN WITH THE RAIN BUT WITH NO
ACCUMULATION OVER THE WARM GROUND. THERE IS A POSSIBILITY THE
MODELS HAVE TOO MUCH MOISTURE IN THEM...AND THIS COULD ALLOW FOR
TEMPERATURES TO COOL MORE THAN FORECAST. WILL ASSESS THIS DURING
THE DAY TODAY.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 423 AM MDT WED MAR 18 2015

ANOTHER WEAK FRONTAL SURGE EARLY THURSDAY MORNING SHOULD BRING ONE
MORE PERIOD OF MORE WIDESPREAD PRECIPITATION. THERE IS ALSO SOME
COOLING NOTED SO CANT RULE OUT A FEW SNOWFLAKES MIXING IN WITH THE
RAIN ON THE PLAINS...BUT MOST SNOW SHOULD STILL BE CONFINED TO
ELEVATIONS ABOVE 6500 FEET PER LATEST FORECAST SOUNDINGS AND WET
BULB ZERO LEVELS. THE BULK OF THE PRECIPITATION IS EXPECTED TO
FOCUS UP NEAR THE FOOTHILLS AND FRONT RANGE MOUNTAINS FROM BOULDER
COUNTY SOUTHWARD WITH THE NEXT PUSH OF UPSLOPE...ALBEIT WEAK.
SNOW INTENSITY IS EXPECTED TO INCREASE IN THE HIGHER TERRAIN WITH
THIS PUSH.

PRECIPITATION WILL THEN DECREASE ACROSS THE PLAINS THROUGH THE
AFTERNOON HOURS ALTHOUGH SOME BRIEF CONVECTIVE SHOWERS MAY FILL IN
BEHIND STRATIFORM PRECIP. SNOW...MIXED WITH RAIN BELOW ABOUT
8000-8500 FEET...WILL LIKELY CONTINUE IN THE MOUNTAINS MAINLY
ALONG AND SOUTH OF THE I-70 CORRIDOR. WE WILL CONTINUE HIGHLIGHTS
IN THOSE AREAS THROUGH THE ENTIRE DAY...BUT END THEM BY MID
AFTERNOON IN THE NORTHERN FRONT RANGE MOUNTAINS AS DRIER AIR
ARRIVES.

SKIES WILL CLEAR FROM NORTH TO SOUTH THURSDAY NIGHT WITH SUNNY
SKIES AND WARMER TEMPERATURES PREVAILING BY FRIDAY. WARMUP WILL
CONTINUE THROUGH SATURDAY WITH UPPER RIDGING AND DOWNSLOPE FLOW.
SHOULD SEE HIGHS AT OR ABOVE 70F ON THE PLAINS BY SATURDAY.

NEXT WEATHER SYSTEM IS STILL ON TRACK TO REACH THE FORECAST AREA
BY SUNDAY. HOWEVER...LATEST TRENDS SHOW THIS SYSTEM WEAKER SO MAY
BE HARD PRESSED TO SEE SHOWERS OR SIGNIFICANT COOLING. OVERALL
HAVE LOWERED POPS AND RAISED TEMPS A COUPLE DEGREES SUNDAY AND
MONDAY. THEN MUCH ABOVE NORMAL TEMPERATURES SHOULD RETURN BY
TUESDAY WITH STRONGER DOWNSLOPE FLOW AND FURTHER WARMING ALOFT.

&&

.AVIATION...(FOR THE TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 423 AM MDT WED MAR 18 2015

A WEAK CYCLONE HAS BEEN SPINNING NORTH OF KDEN TONIGHT...BUT HAS
MOVED SLIGHTLY SOUTH TO START AFFECTING KDEN. SOUTHERLY DRAINAGE
WINDS ARE NOW BEING VEERED TO BE WESTERLY...THINKING THATS AS FAR
AS IT WILL TURN...AND STILL EXPECTING A DECREASE IN SPEED TO
BECOME LIGHT AND VARIABLE. MID AND HIGH CLOUDS WILL BE INCREASING
TODAY. BY THE AFTERNOON...A FEW SHOWERS WILL BE POSSIBLE AFTER 21Z
AND CEILINGS WILL BE LOWERING AS UPSLOPE NORTHERLY WINDS WILL BE PUSHING
INTO THE AREA. BY 00Z...CEILINGS WILL BE AROUND 6000 FEET AND
LOWERING QUICKLY TO MVFR. RAIN SHOWERS WILL BECOME WIDESPREAD WITH
IFR CEILINGS AND VISIBILITIES LIKELY AFTER MIDNIGHT. MAY SEE SOME
SNOW MIXING IN WITH THE RAIN AS IT FALLS CLOSE TO SUNRISE...BUT
NO ACCUMULATION.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 6 PM MDT
THURSDAY FOR COZ036-037.

WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM MDT THURSDAY
FOR COZ034.

WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 3 PM MDT
THURSDAY FOR COZ033.

&&

SHORT TERM...KRIEDERMAN
LONG TERM...BARJENBRUCH
AVIATION...KRIEDERMAN
Hazardous weather outlook, Mar 18, 5:38 AM MDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
538 AM MDT WED MAR 18 2015

COZ030>051-191145-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
538 AM MDT WED MAR 18 2015

...WINTER STORM WARNING SUMMIT COUNTY AND FRONT RANGE MOUNTAINS
ALONG I-70 CORRIDOR...
...WINTER WEATHER ADVISORY NORTHERN FRONT RANGE MOUNTAINS...
SOUTHERN FRONT RANGE FOOTHILLS...AND PARK COUNTY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STORM SYSTEM WILL MOVE INTO THE AREA FROM THE
SOUTHWEST...INITIALLY QUITE WARM TO SPREAD MOSTLY RAIN SHOWERS
OVER THE MOUNTAINS THIS MORNING WITH SNOW LEVELS AROUND 11
THOUSAND FEET. A FEW THUNDERSTORMS MAY BE POSSIBLE LATE THIS
AFTERNOON. A COLD FRONT WILL PUSH IN LATER THIS AFTERNOON OVER THE
PLAINS TO CREATE UPSLOPE FLOW AND HELP SPREAD SHOWERS OVER THE
PLAINS. MOISTURE WILL INCREASE OVER THE MOUNTAINS THIS EVENING AS
SNOW LEVELS DROP TO AROUND 8500 BY SUNRISE. EXPECT 1 TO 4 INCHES
OVER THE MOUNTAINS BY SUNRISE...WITH HEAVIER AMOUNTS OF 3 TO 6
INCHES OCCURRING OVER THE FRONT RANGE MOUNTAINS...MAINLY FROM
ROCKY MOUNTAIN NATIONAL PARK AND SOUTH. ROADS IN THE MOUNTAINS
WILL LIKELY BECOME SLICK AND SNOW COVERED BY MIDNIGHT WITH POOR
VISIBILITY IN THE HEAVIER SHOWERS. THE HIGHER FOOTHILLS WILL
LIKELY SEE ACCUMULATING SNOW...MAINLY ABOVE 8000 FT.

OVER THE PLAINS...AFTERNOON SHOWERS WILL BECOME MORE WIDESPREAD
THIS EVENING WITH RAINFALL TOTALS BETWEEN ONE AND THREE QUARTERS
OF AN INCH BY SUNRISE. TEMPERATURES ARE EXPECTED TO STAY WARM
ENOUGH FOR ALMOST ALL RAIN...BUT MAY SEE SOME SNOWFLAKES MIX IN
TOWARDS SUNRISE. NO ACCUMULATION IS EXPECTED OVER THE RECENTLY
WARMED GROUND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAIN AND SNOW WILL CONTINUE ACROSS THE FRONT RANGE AND ADJACENT
PLAINS THURSDAY MORNING. ON THE PLAINS...MOSTLY RAIN CAN BE
EXPECTED WITH ONLY A FEW SNOWFLAKES POSSIBLY MIXED IN. MOST OF THE
SNOW WILL OCCUR IN ELEVATIONS ABOVE 6500-7000 FEET...AND THOSE
LEVELS WILL RISE SLIGHTLY BY THURSDAY AFTERNOON. SHOWERS WILL
DECREASE ACROSS THE PLAINS DURING THE AFTERNOON...BUT CONTINUE IN
AND NEAR THE FRONT RANGE. TOTAL SNOW ACCUMULATIONS MAY VARY
CONSIDERABLY ACROSS THE FRONT RANGE...WITH AMOUNTS ANYWHERE FROM 1
TO 4 INCHES IN THE NORTHERN FRONT RANGE MOUNTAINS TO BETWEEN 4 AND
12 INCHES ROUGHLY ALONG AND SOUTH OF THE I-70 CORRIDOR IN
ELEVATIONS ABOVE 8000 FEET.

SHOWERS WILL COME TO AN END THURSDAY EVENING WITH DRY AND WARMER
WEATHER SHAPING UP FOR FRIDAY AND SATURDAY. TEMPERATURES WILL
LIKELY REMAIN ABOVE NORMAL THROUGH EARLY NEXT WEEK WITH ONLY A
SLIGHT CHANCE OF SHOWERS SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
HOWEVER...ANY REPORTS OF ACCUMULATING SNOWFALL OR RAIN CHANGING TO
SNOW IN THE COLORADO HIGH COUNTRY WILL BE APPRECIATED.

KRIEDERMAN/BARJENBRUCH

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 6:00 AM MDTWinter Weather AdvisoryBOUBoulder, Clear Creek, Douglas, Gilpin, Grand, Jackson and 4 more27 hr

Nearby

Winter Storm Warnings in Colorado, 2015Every winter storm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.